MathSciNet Relay Station
MathSciNet bibliographic data
MR3010227 60G51 (60G52)
Kuznetsov, A.; Pardo, J. C. Fluctuations of stable processes and exponential functionals of hypergeometric Lévy processes. Acta Appl. Math. 123 (2013), 113–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement